Menu: Home :: go to Journal :: switch to Russian :: switch to English
You are here: all Journals and Issues→ Journal→ Issue→ Article

The stability of solutions nonlinear stochastic functional-differential equations

Annotation

The quastions of p-stability of nonlinear stochastic functional-differential equations trivial solution; sufficient conditions of stability are obtained by the method of auxiliary equations.

Keywords

stability of solutions; stochastic differential equations; method of auxiliary equations.

Full-text in one file

Download

UDC

517.929.4, 519.21

Pages

718-720

Section of issue

Scientific articles

Для корректной работы сайта используйте один из современных браузеров. Например, Firefox 55, Chrome 60 или более новые.